Weil-Petersson metric on the universal Teichmüller space / Leon A. Takhtajan, Lee-Peng Teo.

Saved in:
Bibliographic Details
Main Author: Takhtadzhi︠a︡n, L. A.
Other Authors: Teo, Lee-Peng, 1975-
Format: Electronic
Language:English
Published: Providence, R.I. : American Mathematical Society, 2006.
Series:Memoirs of the American Mathematical Society ; no. 861.
Subjects:
Online Access:Click for online access
Description
Item Description:"Volume 183, number 861 (first of 4 numbers)."
Physical Description:1 online resource (vii, 119 pages)
Bibliography:Includes bibliographical references (pages 117-119).
ISBN:9781470404659
1470404656
ISSN:1947-6221 ;
0065-9266
Language:English.